The quasitopos hull of the construct of closure spaces

Veerle Claes, G. Sonck

Abstract

In the list of convenience properties for topological constructs the property of being a quasitopos is one of the most interesting ones for investigations in function spaces, differential calculus, functional analysis, homotopy theory, etc. The topological construct Cls of closure spaces and continuous maps is not a quasitopos. In this article we give an explicit description of the quasitopos topological hull of Cls using a method of F. Schwarz: we first describe the extensional topological hull of Cls and of this hull we construct the cartesian closed topological hull.


Keywords

Topological construct; Closure space; Extensional topological construct; Quasitopos; Cartesian closed category; Cartesian closed topological hull

Full Text:

PDF

References

J. Adámek, H. Herrlich and G. E. Strecker, Abstract and concrete categories (Wiley, New York, 1990).

J. Adámek, J. Reiterman and G. E. Strecker, Realization of cartesian closed topological hulls, Manuscripta Math. 53 (1985), 1-33. http://dx.doi.org/10.1007/BF01174009

V. Claes, E. Lowen-Colebunders and G. Sonck, Cartesian closed topological hull of the construct of closure spaces, Theory Appl. Categories (electronic journal) 8 (2001), 481- 489.

M. Erné, Lattice representations for categories of closure spaces, in: H. L. Bentley et al. (eds.), Categorical Topology (Proc. Toledo 1983), (Heldermann, Berlin, 1984), 197-222.

A. Frölicher and A. Kriegl, Differentiable extensions of functions, Diff. Géom. Applic. 3 (1) (1993), 71-90.

B. Ganter and R. Wille, Formal Concept Analysis (Springer, Berlin, 1998).

H. Herrlich, Cartesian closed topological categories, Math. Coll. Univ. Cape Town 9 (1974), 1-16.

H. Herrlich, Categorical topology 1971-1981, in: J. Novák (ed.), General topology and its relations to modern analysis and algebra (Proc. Prague 1981), (Heldermann, Berlin, 1982), 279-383.

H. Herrlich, Topological improvements of categories of structured sets, Topology Appl. 27 (1987), 145-155. http://dx.doi.org/10.1016/0166-8641(87)90101-5

H. Herrlich, Hereditary topological constructs, in: Z. Frolík (ed.), General Topology and its Relations to Modern Analysis and Algebra VI (Proc. Prague 1986), (Heldermann, Berlin, 1988), 249-262.

H. Herrlich, E. Lowen-Colebunders and F. Schwarz, Improving Top: PrTop and PsTop, in: H. Herrlich et al. (eds.), Category Theory at Work (Heldermann, Berlin, 1991), 21-34.

H. Herrlich and L. D. Nel, Cartesian closed topological hulls, Proc. Amer. Math. Soc. 62 (1977), 215-222. http://dx.doi.org/10.1090/S0002-9939-1977-0476831-6

D. J. Moore, Categories of representations of physical systems, Helvetica Physica Acta 68 (7-8) (1995), 658-678.

D. J. Moore, Closure categories, Int. J. Theor. Phys. 36 (12) (1997), 2707-2723. http://dx.doi.org/10.1007/BF02435707

L. D. Nel, Topological universes and smooth Gelfand-Naimark duality, in: J. W. Gray (ed.), Mathematical applications of category theory (Proc. Denver 1983), Contemporary Math. 30 (Amer. Math. Soc., Providence, RI, 1984), 244-276. http://dx.doi.org/10.1090/conm/030/749775

L. D. Nel, Upgrading functional analytic categories, in: H. L. Bentley et al. (eds.), Categorical Topology (Proc. Toledo 1983), (Heldermann, Berlin, 1984), 408-424.

L. D. Nel, Enriched locally convex structures, differential calculus and Riesz representation, J. Pure Appl. Algebra 42 (2) (1986), 165-184. http://dx.doi.org/10.1016/0022-4049(86)90078-2

J. Penon, Quasi-topos, C. R. Acad. Sc. Paris Sér. A 276 (1973), 237-240.

C. Piron, Mécanique quantique. Bases et applications (Presses polytechniques et universitaires romandes, Lausanne, Second Edition 1998).

F. Schwarz, Hereditary topological categories and topological universes, Quaest. Math.10 (1986), 197-216. http://dx.doi.org/10.1080/16073606.1986.9631604

F. Schwarz, Description of the topological universe hull, in: H. Ehrig et al. (eds.), Categorical Methods in Computer Science with Aspects from Topology (Proc. Berlin 1988), Lecture Notes Computer Science 393 (Springer, Berlin, 1989), 325-332. http://dx.doi.org/10.1007/3-540-51722-7_21

O. Wyler, Are there topoi in topology?, in: E. Binz and H. Herrlich (eds.), Categorical Topology (Proc. Mannheim 1975), Lecture Notes Math. 540 (Springer, Berlin, 1976), 699-719.

Abstract Views

998
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Weak Topologies on Toposes
Zeinab Khanjanzadeh, Ali Madanshekaf
Bulletin of the Iranian Mathematical Society  vol: 47  issue: 2  first page: 461  year: 2021  
doi: 10.1007/s41980-020-00393-7



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt